Renorming AM-Spaces

T. Oikhberg, M. A. Tursi

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that any separable AM-space X has an equivalent lattice norm for which no non-trivial surjective lattice isometries exist. Moreover, if X has no more than one atom, then this new norm may be an AM-norm. As our main tool, we introduce and investigate the class of so called regular AM-spaces, which "approximate" general AM-spaces.

Original languageEnglish (US)
Pages (from-to)1127-1139
Number of pages13
JournalProceedings of the American Mathematical Society
Volume150
Issue number3
DOIs
StateE-pub ahead of print - 2022

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Renorming AM-Spaces'. Together they form a unique fingerprint.

Cite this